Journal article icon

Journal article

A CONSERVATION LAW FOR SMALL-AMPLITUDE QUASI-GEOSTROPHIC DISTURBANCES ON A ZONALLY ASYMMETRIC BASIC FLOW

Publication status:
Published

Actions


Access Document


Authors


ANDREWS, D More by this author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
40
Issue:
1
Pages:
85-90
Publication date:
1983
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:695a659d-6358-435e-b4d0-83e435c67518
Source identifiers:
15765
Local pid:
pubs:15765

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP